Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a Physician Assistant (P.A) concerning a 15 year old female patient who on 13-JUN-2009 was vaccinated with the first dose of GARDASIL (Lot # not reported). It was reported that the patient fainted right after receiving the first dose of GARDASIL on 13-JUN-2009. It was reported that the patient was was brought to the emergency room and stayed there for a few hours. The patient was not admitted to the hospital. The patient sought medical attention with the Physician Assistant. There was a blood work performed (results not provided). It was reported that the adverse event had improved at the time of the report. All telephone attempts to contact the reporter have been unsuccessful. Follow up information was received from a Physician Assistant (P.A) on 23-JUN-2009 via telephone reported that the patient with no pertinent medical history or known drug allergies was vaccinated with the first dose of GARDASIL (Lot # 661846/1312X) on 13-JUN-2009. On 13-JUN-2009 the patient was very anxious and hadn''t eaten since the night before. There were no concomitant medications and no other vaccinations given that day. After having fainted for only a few seconds, the patient was monitored in the office for the next 45 minutes. The vital signs and blood sugars were normal, but the patient was nauseous, lethargic and pale. She was transported to the emergency room. It was unknown what tests - other than blood work - were performed. The event was considered disabling for about five hours. The patient had fully recovered. The reporter considered fainted, nauseous, lethargic and pale to be significant disability/disabling. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166